# SDR AALA20160414009

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 112,214 hours, 18,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 5156
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER FUSELAGE EMER LIGHT INOPERATIVE.  R & R BATTERY PACK & CHARGER IAW MM 33-51-00.  OPERATIONS CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
